# SDR ASOA20130106003

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 21,024 hours, 30,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12720
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE LT AND RT EXTERNAL OVERWING EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  MX R & R THE NR 4 EMERGENCY LIGHT BATTERY CHARGER, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
